# SDR USAA950916

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEVEL 2 CORROSION STATION 1338 FLOOR BEAM NR 18, 24 INCHES FROM RIGHT SIDE WALL AT SCREW HOLES.  CORROSION TASK NR C58-53300.  REPLACED ANGLE FROM RBL 12 INCHES TO OUTBOARD SIDE PER USAIR TYPICAL REPAIR 53-10-14.`
